Stabilization of homogeneous polynomial systems in the plane

Hamadi Jerbi, Thouraya Kharrat, Khaled Sioud. Stabilization of homogeneous polynomial systems in the plane. Kybernetika, 52(1):131-152, 2016. [doi]

@article{JerbiKS16,
  title = {Stabilization of homogeneous polynomial systems in the plane},
  author = {Hamadi Jerbi and Thouraya Kharrat and Khaled Sioud},
  year = {2016},
  doi = {10.14736/kyb-2016-1-0131},
  url = {http://dx.doi.org/10.14736/kyb-2016-1-0131},
  researchr = {https://researchr.org/publication/JerbiKS16},
  cites = {0},
  citedby = {0},
  journal = {Kybernetika},
  volume = {52},
  number = {1},
  pages = {131-152},
}